# SDR R7MR32702

- Difficulty date: December 25, 2000
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N102LN
- Make and model: Snias AS350B2
- Aircraft serial: 3065
- Aircraft time: 844 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Spacer
- Part number: 704A33640021
- Condition: Worn
- Location: Swashplate
- Part time: 844 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHING WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
